MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE ANATOMIC, ALL-POLY PEGGED GLENOID, SIZE 42, E-PLUS

ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE ANATOMIC, ALL-POLY PEGGED GLENOID, SIZE 42, E-PLUS
Catalog Number 521-07-242
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due do unknown reason for anatomic tsa revised to reverse tsa.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2022-01411; 521-07-246, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE ANATOMIC, ALL-POLY PEGGED GLENOID, SIZE 42, E-PLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key22342538
Report Number1644408-2025-00882
Device Sequence Number4799460
Product Code PAO
UDI-Device Identifier00190446178361
UDI-Public00190446178361
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K162024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2024
Device Catalogue Number521-07-242
Device Lot Number891U1086
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-07-000 LOT: 888U1312; 520-08-000 LOT: 850U1076; 520-42-316 LOT: 956U1007
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown